Single Server Interdependent Queueing Model using Baileys Bulk Service rule

Main Article Content

Dr. T.S.R.Murthy, N. Rajasekhar, M.S.R. Murthy, Assoc. professor


In this paper, we consider the single server queueing system having Baileys bulk service rule with phase wise. In this model various system characteristics like probability that the system emptiness, variability of the system size and the coefficient of variation are obtained.
DOI: 10.17762/ijritcc2321-8169.1505202

Article Details

How to Cite
, D. T. N. R. M. M. A. professor. “Single Server Interdependent Queueing Model Using Baileys Bulk Service Rule”. International Journal on Recent and Innovation Trends in Computing and Communication, vol. 3, no. 5, May 2015, pp. 3450-5, doi:10.17762/ijritcc.v3i5.4472.